# SDR ASMF200606012

- Difficulty date: June 20, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 43,327 hours, 32,355 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Flt Manage
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, FMA FAILURE WITH RT SPD FLAGS AND FD IN RT ADI WERE SHOWED. THE FLT GUIDE SYSTEM WAS RESEATED AND AUTO LAND IN BOTH SYSTEM WERE PERFORMED IAW MM 22-13-00, ALL CORRECT.
